MathSciNet Relay Station
MathSciNet bibliographic data
MR2247889 (2007h:57028) 57N10
Lee, Sangyop Reducing and annular Dehn fillings. Trans. Amer. Math. Soc. 359 (2007), no. 1, 227–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement